MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11830
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Swelling/ Edema (4577)
Date of Event 05/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending follow up on cause of catheter disconnection.A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter revision kit, verification of all final testing performed by/on the us catheter revision kit, verification of sterilization, and packaging for subject us catheter revision kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter revision kit function.Device was not returned for additional evaluation and investigation.Per the instructions for use of the device, catheter disconnection is a known possible risk of use of the device.Internal complaint number: (b)(4).
 
Event or Problem Description
Representative reported a catheter revision.Representative reported that the patient alleged a lack of pain relief and swelling in their pump pocket.During the revision surgery it was confirmed that the catheter became disconnected at the revision connection point.
 
Event or Problem Description
Additional information confirmed that the cause of the catheter disconnection was unknown.Representative reported that upon entry into the pump pocket, the physician could see the catheter revision connecting piece had come apart.
 
Additional Manufacturer Narrative
Additional information provided confirmed that the cause of the catheter disconnection was unknown.Internal complaint number: (b)(4).

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key14596119
Report Number3010079947-2022-00102
Device Sequence Number14809231
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)230305(10)27651
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2023
Device Model Number11830
Device Catalogue Number11830
Device Lot Number27651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer06/10/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale